Discussions that mention clonidine

High & Low Blood Pressure board


Hi all,

It's been a while since I've been on the board. I lost my mother a year back and just have been trying to get myself back on track. After so many years of taking care of an elderly person you would think that possibly my BP would go down from all the stress but it sure hasn't.

I'm going though another one of those spikes. My BP last Wed. was 159/102. Now mind you I've been self experimenting with taking my clonidine at different times of the day so I won't have this awful sleepiness problem that is proving to be making my lifestyle a living heck! I also take Lisinopril and it just doesn't seem to help.

I am going to see my new GP. I haven't seen a doctor for over a year now since my doctor (whom I loved since he listened to all my concerns) moved to LA and since my last colonoscopy. I want to get rid of this sleepy feeling and want to try out Tekturna. Do you think a new GP would drastically change your meds like that or do you think he should wean me off these two?
I've been on 150mg of Tekturna and .1mg of Clonidine for over a month now and have had great results. I take the Tekturna at lunch and the Clonidine at bedtime so that I avoid its sleepiness effect during the day.

You already know about Clonidine, but you really might want to consider talking to your doctor about adding Tekturna to your regimen.